# SDR SWAA2021022447230

- Difficulty date: February 6, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 46,589 hours, 27,959 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT COCKPIT DOOR FLOOR AREA STA 250 TO STA 270 RBL10 EXISTING REPAIR HAS A DENT / RESTORED AREA TO PRIOR CONFRIGURATIONREFERENCE EA 1-753-34270 REVIR DATED 28-FEB-2019.' ANY FOLLOW ON INSPECTION WILL CONTINUE TO BE TRACKED ON ORIGINAL NRC T893111'
